# SDR DL72S971774

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495DA
- Make and model: Boeing 727232
- Aircraft serial: 21075
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Rt Mlg
- Component: 6521634149
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING, 2 MAIN TIRES BLEW CAUSING DAMAGE TO RT MAIN GEAR FLYING DOOR, RT I/B FLAP TRACK FAIRING, RT I/B TRAILING EDGE FLAP.  REPLACED FLYING DOOR, REPLACED RT I/B TRAILING EDGE FLAP.  REPAIRED RT I/B FLAP FAIRING.
